Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 79, NWS Memphis, TN

March 27, 20174 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Mar 27, 2017, 4:31 AM CDT for 4 counties in Tennessee. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2017, 4:31 AM CDT (09:31 UTC)
Expired
Mar 27, 2017, 5:15 AM CDT
In force
44 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crockett County, TN, Gibson County, TN, Haywood County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 97 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 9.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2017-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2017-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2096 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

132 
WUUS54 KMEG 270931
SVRMEG
TNC033-053-075-113-271015-
/O.NEW.KMEG.SV.W.0079.170327T0931Z-170327T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
431 AM CDT MON MAR 27 2017

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Crockett County in western Tennessee...
  Southeastern Gibson County in western Tennessee...
  East central Haywood County in western Tennessee...
  Western Madison County in western Tennessee...

* Until 515 AM CDT

* At 430 AM CDT, a severe thunderstorm was located near Mercer, or 10
  miles southeast of Brownsville, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Jackson, Humboldt, Milan, Trenton, Fairview, Bells, Three Way,
  Holly Grove, Adair, Mercer, Carroll, Medina, Gadsden, Gibson,
  Neely, Grizzard, Gibson Wells, Huntersville, New Enterprise and
  Westover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3592 8870 3580 8871 3543 8899 3543 8905
      3552 8921 3604 8898
TIME...MOT...LOC 0930Z 208DEG 38KT 3551 8910 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
370 
WWUS54 KMEG 270942
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
442 AM CDT MON MAR 27 2017

TNC033-053-075-113-271015-
/O.CON.KMEG.SV.W.0079.000000T0000Z-170327T1015Z/
Crockett TN-Gibson TN-Haywood TN-Madison TN-
442 AM CDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SOUTHEASTERN CROCKETT...SOUTHEASTERN GIBSON...EAST CENTRAL
HAYWOOD AND WESTERN MADISON COUNTIES...

At 442 AM CDT, a severe thunderstorm was located near Holly Grove, or
11 miles west of Jackson, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Jackson, Humboldt, Milan, Trenton, Fairview, Alamo, Bells, Three Way,
Holly Grove, Adair, Carroll, Medina, Gadsden, Gibson, Neely,
Grizzard, Gibson Wells, Huntersville, New Enterprise and Westover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3592 8870 3580 8871 3550 8894 3555 8907
      3564 8916 3604 8898
TIME...MOT...LOC 0942Z 208DEG 38KT 3562 8903 

HAIL...1.00IN
WIND...60MPH
 
$$
145 
WWUS54 KMEG 270951
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
451 AM CDT MON MAR 27 2017

TNC075-271000-
/O.CAN.KMEG.SV.W.0079.000000T0000Z-170327T1015Z/
Haywood TN-
451 AM CDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HAYWOOD COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3592 8870 3580 8871 3557 8889 3561 8903
      3570 8908 3604 8898
TIME...MOT...LOC 0950Z 208DEG 38KT 3570 8898 

$$

TNC033-053-113-271015-
/O.CON.KMEG.SV.W.0079.000000T0000Z-170327T1015Z/
Crockett TN-Gibson TN-Madison TN-
451 AM CDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SOUTHEASTERN CROCKETT...SOUTHEASTERN GIBSON AND NORTHWESTERN
MADISON COUNTIES...

At 450 AM CDT, a severe thunderstorm was located over Adair, or 9
miles southwest of Humboldt, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Jackson, Humboldt, Milan, Trenton, Fairview, Bells, Three Way, Adair,
Carroll, Medina, Gadsden, Gibson, Huntersville, New Enterprise,
Westover, Gilmore, Mason Grove, Sitka, Coxville and Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3592 8870 3580 8871 3557 8889 3561 8903
      3570 8908 3604 8898
TIME...MOT...LOC 0950Z 208DEG 38KT 3570 8898 

HAIL...1.00IN
WIND...60MPH
 
$$
572 
WWUS54 KMEG 271007
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
507 AM CDT MON MAR 27 2017

TNC033-053-113-271016-
/O.EXP.KMEG.SV.W.0079.000000T0000Z-170327T1015Z/
Crockett TN-Gibson TN-Madison TN-
507 AM CDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CROCKETT...
SOUTHEASTERN GIBSON AND NORTHWESTERN MADISON COUNTIES WILL EXPIRE AT
515 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 3592 8870 3580 8871 3557 8889 3561 8903
      3570 8908 3604 8898
TIME...MOT...LOC 1006Z 208DEG 38KT 3584 8889 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 11:47 PM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, Mar 26, 11:47 PM CDT, 4 hours 44 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1147 PM CDT Sun Mar 26 2017

.UPDATE...Aviation Discussion.

&&

.PREV DISCUSSION... /issued 904 PM CDT Sun Mar 26 2017/

DISCUSSION...

Skies are mostly clear across the forecast area this evening with
temperatures ranging from the mid 50s to mid 60s. Thunderstorms
currently extend from extreme northwest Arkansas through southeast
Oklahoma and into north Texas. Some of these thunderstorms have
produced very large hail and possibly some tornadoes. This
activity will continue to move east overnight and reach the
forecast area before sunrise. At this point, it is expected that
these thunderstorms will decrease in strength overnight so that
severe weather is not expected when these storms move into the
forecast area but they will be monitored. Will update forecast to
remove evening wording with no big changes needed.

ARS

PREV DISCUSSION... /issued 235 PM CDT Sun Mar 26 2017/

Typical spring day over the Midsouth with a mix of clouds and
sun...comfortable humidities and light breezes. Temperatures this
hour ranged from the mid 60s in the north...to the mid 70s south.

For tonight through tomorrow...next upper level low in a series
over the next week will slide east along the KS/OK border this
period. This feature will lift a warm front through the Midsouth
tonight with short term models showing a few showers convecting on
the boundary after midnight...so introduced a slight chance for
rain a bit further east before 27/12z. Off to the west MCS
expected to form later this afternoon in Oklahoma/North Texas will
follow the low into the Ozarks tonight...and all models show
activity weakening before reaching the Midsouth. Thus the
remaining mid and upper level moisture may only temporarily
damper recovery tomorrow...especially to points south of Interstate
forty. To the north more prolonged clouds and potential convection
is anticipated. Large hail is the greatest threat for any
afternoon/evening developing storms as 7.0C+ lapse rates
overspread the region. Short term model solutions are depicting
one line forming in afternoon over the eastern counties linked to
the shortwave/upper low energy...while a second line oriented more
northeast to southwest forms on the cold front across the western
counties a few hours later behind the shortwave axis. So a few
folks east of the Mississippi River may see more than one severe
storm. Portions of the region could be elevated to an Enhanced
risk. Temperatures will climb back into the 70s for highs with
lows both tonight and early Tuesday in the 50s and 60s.

Tuesday and Wednesday...the Midsouth will dry back out this period
with temperatures remaining above normal. The southern branch of
the PFJ remains active with next upper low moving into the Plains
Wednesday. Cloud cover and rain chances will ramp up through the
night as a new warm front lifts northeast out of the ARKLATEX.

Thursday and Friday...the aforementioned 500mb low will slowly
track across southern Missouri as the surface low becomes vertical
stacked. Still in question is recovering from convection
Wednesday night and cloud cover holding back instability. Models
indicate pockets of 1000 j/kg of CAPE reaching into the southern
counties by afternoon with backed winds...so a few rotating storms
may result producing an isolated tornado threat. The strongest
activity will exit to the east Thursday night...leaving mostly
cloudy skies and a few wrap around showers in the east for Friday
as the upper level moves up the Ohio River. Highs will lower from
the 70s Thursday to mainly 60s Friday with light northerly winds.

Next weekend...Saturday looks to be dry overall..with the last in
a series of weekly upper level lows bringing rain back on Sunday.

JAB

&&

.AVIATION...00z Update

Winds should stay up a bit tonight limiting the development of any
fog. Wind will remain southerly generally 5-10kt tonight,
increasing again tomorrow 10-15 gusting to 25kt...then shift from
the West at JBR by 00z and 03z at MEM. TUP and MKL will likely
remain Southerly. Speeds will diminish to around 10 kt area wide
after sunset.

HRRR guidance has been fairly consistent in bringing a line of
showers and thunderstorms into the JBR area around Sunrise and MEM
around 13z. Strength of these storms is still the main question.
Id does appear more likely that JBR...MEM and MKL will see on
station thunderstorms tomorrow morning...lasting through midday.
Used the HRRR as a basis for timing. Brief periods of IFR or even
LIFR vis is likely with the heaviest thunderstorms although
prevailing conditions will likely remain MVFR. Tomorrow afternoon
thunderstorms should decrease in coverage and intensity with
showers continuing...especially east of the Mississippi River.
Most rainfall should come to an end by 2806z.

30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Mar 27, 3:02 AM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
302 AM CDT Mon Mar 27 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-281015-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
302 AM CDT Mon Mar 27 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

There is an Enhanced Risk for severe thunderstorms along and east
of the Mississippi River, and a Slight Risk west to the west.

Thunderstorms will expand in coverage through midday across the
Midsouth, and reach peak intensity with daytime heating this
afternoon. Very large hail and damaging wind gusts will be
possible, particularly over the Enhanced Risk area. An isolated
short-lived tornado or two will be possible during the afternoon
over the Enhanced Risk area.

Thunderstorm coverage and intensity will decrease during the
evening hours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Severe thunderstorms will be possible late Wednesday night and
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today, and may be needed
on Thursday.

PWB

In the hours before

Special weather statement, Mar 27, 2:56 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Memphis TN
256 AM CDT MON MAR 27 2017

ARZ008-270845-
Randolph AR-
256 AM CDT MON MAR 27 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 345 AM CDT
FOR...

Northwestern Randolph County in eastern Arkansas...

At 256 AM CDT...strong thunderstorms were producing pea size hail or
larger and winds at least 40 mph was located along a line extending
from near Mammoth Spring State Park to near Hardy. Movement was
northeast at 30 mph.

People in northwestern Randolph County should monitor this storm
closely.

LAT...LON 3650 9113 3633 9128 3637 9128 3637 9129
      3639 9129 3639 9131 3642 9131 3642 9135
      3647 9136 3647 9138 3648 9138 3648 9140
      3649 9141 3650 9141
TIME...MOT...LOC 0756Z 206DEG 27KT 3642 9150 3633 9140
Special weather statement, Mar 27, 3:39 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Memphis TN
339 AM CDT MON MAR 27 2017

ARZ008-017-270930-
Lawrence AR-Randolph AR-
339 AM CDT MON MAR 27 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 430 AM CDT
FOR...

Central Lawrence County in eastern Arkansas...
Randolph County in eastern Arkansas...

At 338 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Black Rock, moving
northeast at 55 mph.

People in central Lawrence and Randolph Counties should monitor this
storm closely.

LAT...LON 3649 9114 3649 9077 3646 9077 3592 9102
      3608 9131
TIME...MOT...LOC 0838Z 207DEG 48KT 3611 9113
Special weather statement, Mar 27, 4:17 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Memphis TN
417 AM CDT MON MAR 27 2017

TNZ050>052-089-090-271000-
Hardeman TN-Fayette TN-Madison TN-Crockett TN-Haywood TN-
417 AM CDT MON MAR 27 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 500 AM CDT
FOR...

Northwestern Hardeman County in western Tennessee...
Northeastern Fayette County in western Tennessee...
Madison County in western Tennessee...
Southeastern Crockett County in western Tennessee...
Southeastern Haywood County in western Tennessee...

At 416 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Hillville, or 13
miles northwest of Bolivar, moving northeast at 45 mph.

People in northwestern Hardeman...northeastern Fayette...Madison...
southeastern Crockett and southeastern Haywood Counties should
monitor this storm closely.

LAT...LON 3526 8913 3539 8929 3582 8903 3581 8893
      3580 8890 3578 8861
TIME...MOT...LOC 0916Z 209DEG 40KT 3539 8918
Special weather statement, Mar 27, 4:23 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Memphis TN
423 AM CDT MON MAR 27 2017

ARZ008-009-271000-
Randolph AR-Clay AR-
423 AM CDT MON MAR 27 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 500 AM CDT
FOR...

East central Randolph County in eastern Arkansas...
Northwestern Clay County in eastern Arkansas...

At 422 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located over Datto, or near Corning, moving northeast at 60 mph.

People in east central Randolph and northwestern Clay Counties
should monitor this storm closely.

LAT...LON 3650 9044 3629 9064 3636 9084 3650 9075
TIME...MOT...LOC 0922Z 205DEG 51KT 3640 9070

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 4:17 AM CDTSpecial Weather StatementMEGMadison43 min
Mar 27, 5:08 AM CDTSpecial Weather StatementMEGGibson, Weakley52 min
Mar 27, 11:31 AM CDTSpecial Weather StatementMEGShelby44 min
Mar 27, 11:39 AM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Shelby, Tipton51 min
Mar 27, 11:48 AM CDTSevere Thunderstorm WarningMEGFayette42 min
Mar 27, 12:00 PM CDTSpecial Weather StatementMEGLake15 min
Mar 27, 12:27 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman48 min
Mar 27, 12:34 PM CDTSpecial Weather StatementMEGLake41 min
Mar 27, 12:41 PM CDTSpecial Weather StatementMEGDyer, Obion49 min
Mar 27, 12:44 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Obion, Weakley46 min
Mar 27, 1:09 PM CDTSevere Thunderstorm WarningMEGHardeman, McNairy51 min
Mar 27, 1:17 PM CDTSpecial Weather StatementMEGGibson28 min
Mar 27, 1:22 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Henderson, Madison38 min
Mar 27, 1:36 PM CDTTornado WarningMEGMcNairy39 min
Mar 27, 1:44 PM CDTTornado WarningMEGHardin, McNairy20 min
Mar 27, 1:47 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale43 min
Mar 27, 2:01 PM CDTSpecial Weather StatementMEGGibson, Weakley44 min
Mar 27, 2:10 PM CDTTornado Warning Tornado observedMEGHardin, McNairy21 min
Mar 27, 2:18 PM CDTSpecial Weather StatementMEGHardin27 min
Mar 27, 2:21 PM CDTSevere Thunderstorm WarningMEGBenton, Henry39 min
Mar 27, 2:27 PM CDTFlash Flood WarningMEGGibson, Weakley3 hr
Mar 27, 2:44 PM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Tipton46 min
Mar 27, 3:05 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Weakley40 min
Mar 27, 3:05 PM CDTSevere Thunderstorm WarningMEGLauderdale40 min
Mar 27, 3:29 PM CDTTornado WarningMEGDyer, Lauderdale16 min
Mar 27, 3:41 PM CDTSevere Thunderstorm WarningMEGCarroll, Haywood, Henderson, Madison49 min
Mar 27, 4:08 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale52 min
Mar 27, 4:13 PM CDTTornado WarningMEGChester, Henderson, Madison47 min
Mar 27, 4:16 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll44 min
Mar 27, 4:25 PM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton50 min
Mar 27, 4:32 PM CDTSevere Thunderstorm WarningMEGHaywood, Madison43 min
Mar 27, 4:32 PM CDTSevere Thunderstorm WarningMEGHaywood, Madison43 min
Mar 27, 4:38 PM CDTTornado WarningMEGBenton23 min
Mar 27, 4:50 PM CDTTornado WarningMEGDecatur, Henderson40 min
Mar 27, 5:10 PM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Madison, Tipton50 min
Mar 27, 5:13 PM CDTSevere Thunderstorm WarningMEGHenderson, Madison47 min
Mar 27, 5:15 PM CDTSevere Thunderstorm WarningMEGBenton, Henry45 min
Mar 27, 5:30 PM CDTTornado WarningMEGDecatur15 min
Mar 27, 5:34 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Henderson, Madison56 min
Mar 27, 5:46 PM CDTSevere Thunderstorm WarningMEGDecatur, Henderson44 min
Mar 27, 5:54 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy51 min
Mar 27, 5:55 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy65 min
Mar 27, 6:06 PM CDTTornado WarningMEGChester, Decatur, Hardin, Henderson, McNairy54 min
Mar 27, 6:44 PM CDTSevere Thunderstorm WarningMEGChester, Hardin, McNairy61 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.